Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The monad system of the finest compatible uniform structure


Author: C. Ward Henson
Journal: Proc. Amer. Math. Soc. 51 (1975), 163-170
MSC: Primary 54J05; Secondary 02H25, 54E15
MathSciNet review: 0370552
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The methods of nonstandard analysis are used to study the finest uniform structure compatible with the topology on a given completely regular, Hausdorff space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54J05, 02H25, 54E15

Retrieve articles in all journals with MSC: 54J05, 02H25, 54E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0370552-4
Article copyright: © Copyright 1975 American Mathematical Society